# SDR SWAA2022042793613

- Difficulty date: April 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 023 A-061 DOT 021 AFT CARGO PIT LOWER END OF VERTICAL BEAM FOR WASTE TANK CLOSE OUT AT STA 867 LBL 14 WL 155 ATTACH ANGLE CRACKED / [01] REMOVED CRACKED AFT CARGO LOWER VERTICAL BEAM WASTE TANK ATTACH ANGLE AT STA 867 LBL 14 AND REPLACED WITH NEW ATTACH ANGLE; P/N 149A8109-114 ATAG A108783; IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A8102 ID15 REV A;[02] VERIFIED JOB IS COMPLETE
